# SDR GUUA03030701

- Difficulty date: March 3, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,216 hours, 27,877 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9253 TBI/FLL DURING FLIGHT RT ENGINE FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR ILLUMINATED.  SECURED WIRE ON RT ENGINE FIRE BOTTLE.
